EconPapers    
Economics at your fingertips  
 

Qualitative Study of Solutions of Some Difference Equations

Hamdy El-Metwally and E. M. Elsayed

Abstract and Applied Analysis, 2012, vol. 2012, 1-16

Abstract:

We obtain in this paper the solutions of the following recursive sequences 𠑥 𠑛 + 1 = 𠑥 𠑛 𠑥 𠑛 − 3 / 𠑥 𠑛 − 2 ( ± 1 ± 𠑥 𠑛 𠑥 𠑛 − 3 ) , 𠑛 = 0 , 1 , … , where the initial conditions are arbitrary real numbers and we study the behaviors of the solutions and we obtained the equilibrium points of the considered equations. Some qualitative behavior of the solutions such as the boundedness, the global stability, and the periodicity character of the solutions in each case have been studied. We presented some numerical examples by giving some numerical values for the initial values and the coefficients of each case. Some figures have been given to explain the behavior of the obtained solutions in the case of numerical examples by using the mathematical program Mathematica to confirm the obtained results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/248291.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/248291.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:248291

DOI: 10.1155/2012/248291

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:248291